Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sudden headache, eye pain, red petichial rash on face and neck, burning sensation. On benadryl, ice pack. Causes for symptoms?

My 13 year old son came into the living room half hour ago complaining of a sudden headache and eye pain. He has a red petichial rash all over his face and neck and it was hot and had a burning sensation. Thinking it is either a contact irritant or heat rash. Gave him Benadryl 15 mins ago and put an ice pack on his face to cool it.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that your son is having sudden onset of petechial rash on face and neck associated with eye pain and headache. These symptoms indicate allergic cause most probably because of exposure or contact with some allergens outside.
The treatment with benadryl is sufficient and you can continue cold compress and this will come down. Analgesic tablet can be given for headache.

Thank you
Answered: Sun, 20 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor